# SDR IPXA2018020326141

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 70,943 hours, 14,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  R & R THE EMERGENCY LIGHT BATTERY IAW MM 33-51-01 AND OPS CHECKED IAW  MM 33-51-01.   OK FOR SERVICE.
